A Hamiltonian approach to the cohomogeneity one Ricci soliton equations and explicit examples of non-Kähler solitons

Author: 

de la Parra, A
Dancer, A
Wang, M

Publication Date: 

1 December 2016

Journal: 

Journal of Mathematical Physics

Last Updated: 

2019-04-23T06:12:46.4+01:00

Issue: 

12

Volume: 

57

DOI: 

10.1063/1.4972216

page: 

122501-122501

abstract: 

© 2016 Author(s). We show how to view the equations for a cohomogeneity one Ricci soliton as a Hamiltonian system with a constraint. We investigate conserved quantities and superpotentials and use this to find some explicit formulae for Ricci solitons not of Kähler type in five dimensions.

Symplectic id: 

664224

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article